Viewing 1 post (of 1 total)
  • Author
    Posts
  • #42784
    Anonymous
    Inactive

    So after a few months here and in my own recovery, I have formulated a question.

    Why did I blame a pill for my own issues?

    I was given Oxy (and other opiates) to deal with pain and complications from my Parkinsons. After a few months like many others I began to use more of the medication then I was told to and fell into addiction.

    When I came off the medication, I was very quick to blame my Dr. and the Purdue for making and giving me this medication, I jumped on the bandwagon that I was not to blame but this little pill was. In hindsight I feel like this was childish.

    It was not them who had me take more of the medication then I needed, it was MY choice.

    It seems to me that the mentality of blaming others is quick to come to those of us who have become addicted to “legal” drugs. Maybe this is because of their status however, I was the one who took more than told and who sought the high from the drugs, not my Dr.

    I am not “powerless” over a little pill, I chose to start and I chose to stop, it was always my choice.

    I feel bad for those who are having trouble leaving this medication (and all drugs) behind because the pull is so strong. This is not the drugs fault but my own failing, and I feel in order to move forward I have to take responsibility for that. What does it say about me if I spend the rest of my life obsessing over these pills, it is time to move forward. I want to thank so many people on here for all their help and some great discussion, it has been a crazy ride. I think this thread will be my last and look forwrd to a bit of dicussion here before I humblely take my leave.

    So when you think over your own DoC, do you blame others? do you blame the Dr?

    Do you think the prescribing of these drugs is reckless or endangering people?

    I don’t think so, as humans who are so advanced (trying not laugh here), didn’t you make the choice?

    FS

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.